Pcos, krimson 35, unprotected sex, missing periods. Pregnant?
We are a recently married couple. She has been prescribed Krimson 35 pills as contraceptive pill as she has PCOS . We have been having unprotected sex since 10th day of starting the medication till now . We have been having unprotected sex in pill free period too. Now she has completed her first...
Could i be pregnant while on Krimson 35?
Hi doctor , Iam married and im having pocs problem, doctor advised me to take krimson 35 for 6 months for irregular period. i have already started now its only one month iam taking now. we had sex umprotected on 18 day of my period. i am bit worried
View answers (2)
Does krimson35 cause weight gain?
Does krimson 35 gain weight? Hi , I recently got to know that I am a victim for krimson 35. My weight is 72 as of now and my age is 25. I haven t started with the Krimson process yet. I m little apprehended, will I gain weight a little more?? As prescribed by my Doctor, she says I would be...
View answer »
Can I get pregnant during the krimson 35 course?
hello doctor i have irregular periods since 3months it is been regular without any tablet,but when i consult a dostor she asked me to use krimson35,but now i want to be pregnant is it possible to get pregnant if i use this tablet
krimson 35 for family planning
hi doctor i am sarada 27 years old..i got marrage 2 years back.........up to last month i have taken krimson 35 for family planning.........but now i want baby.....so last month i consulted doctor.she suggested me tab...fertyl 50mg and duphaton for 1
View answer »
Side effects of Krimson35
Hello sir I m having irregular period problems from past 4 months and after marriage my weight got increased to 58 , later i met with an accident and now my weight is 62, so because of irrgeuar period problems dr prescribed me krimson 35, i m 25 year
am krimson35 for regular periods,dont hav pcos.had unprotected sex with my boyfriend on 8th day after I stopped pill(on the 5th day of period)cud I get pregnant
Thanks for the query to H.C.M. Forum.
In my opinion presumed that periods are always regular , no chances of pregnancy. Good luck. Dr. HET
I recently started the cilest contraceptive pill 35 days ago roughly i have now had light bleeding not like a period for 8 days is this going to stop
The condition is called breakthrough bleeding.
The level of the hormones is just slightly less than adequate,and thus the lining of the uterus sloughs off in the middle of the cycle.
You need to talk to your healthcare provider,and switchover to a different formulation, if the bleeding persists.
Addition of a little estrogen helps at times.
It is a common side effect of birth control.
What is the side effects of contraceptive pills ?
Hi, The most common side effect of the pill is breakthrough bleeding or spotting, which is when a woman bleeds in the weeks she's taking active pills.
Other common side effects include:nausea,headaches,breast soreness,acne,decreased libido,depression,moodiness,weight gain
Hope this helps you. Please do write back if you have any additional concerns.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions